Functions satisfying an integral Lipschitz condition
Acta Universitatis Carolinae. Mathematica et Physica, Tome 12 (1971) no. 1, pp. 51-54
Cet article a éte moissonné depuis la source Czech Digital Mathematics Library
@article{AUCMP_1971_12_1_a5,
author = {Kr\'al, J.},
title = {Functions satisfying an integral {Lipschitz} condition},
journal = {Acta Universitatis Carolinae. Mathematica et Physica},
pages = {51--54},
year = {1971},
volume = {12},
number = {1},
mrnumber = {0318420},
zbl = {0254.26007},
language = {en},
url = {http://geodesic.mathdoc.fr/item/AUCMP_1971_12_1_a5/}
}
Král, J. Functions satisfying an integral Lipschitz condition. Acta Universitatis Carolinae. Mathematica et Physica, Tome 12 (1971) no. 1, pp. 51-54. http://geodesic.mathdoc.fr/item/AUCMP_1971_12_1_a5/